# SDR AALA202107207704

- Difficulty date: July 11, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 17,719 hours, 6,727 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT DOOR 4 R AND 4L SLIDE ARMED INDICATION DISAPPEARED ON SD PAGE. FLIGHT ATTENDANT NOTED MINOR MOVEMENT WHEN PRESSED TO ARM IN ARM POSITION GIVING A MOMENTARY SLIDE ARMED LIGHT. MAINTENANCE FOUND THE DOOR ARMING PROXIMITY SWITCH OUT OF ADJUSTMENT ON THE 4L DOOR (SEE AALA202107129985) AND THE 4R DOOR. MAINTENANCE ADJUSTED THE DOOR ARMING PROXIMITY SWITCHES ON THE 4L & 4R DOOR PER AMM 52-71-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
